Alert archive / Wisconsin / Winter Storm Warnings in 2025
Winter Storm Warning 2, NWS Green Bay, WI
NWS Green Bay, WI issued this winter storm warning at Feb 11, 2025, 1:08 PM CST for Manitowoc County, Wisconsin. It took effect at Feb 12, 2025, 12:00 PM CST. It was in force for 15 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 11, 2025, 1:08 PM CST (19:08 UTC)
- In effect from
- Feb 12, 2025, 12:00 PM CST
- Expired
- Feb 13, 2025, 2:44 AM CST
- In force
- 15 hr
- Issued by
- NWS Green Bay, WI
County Manitowoc County, WI
The radar
The Green Bay radar (KGRB), 56 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 12, 2:22 PM CST | SNOW 2.5 | 1 N Two Rivers, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.1 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1498 m above ground
- 0-6 km bulk shear
- 97 kt
- 0-1 km storm-relative helicity
- -87 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
751 WWUS43 KGRB 111908 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 108 PM CST Tue Feb 11 2025 WIZ050-120315- /O.NEW.KGRB.WS.W.0002.250212T1800Z-250213T1200Z/ Manitowoc- Including the cities of Manitowoc and Two Rivers 108 PM CST Tue Feb 11 2025 ...WINTER STORM WARNING IN EFFECT FROM NOON WEDNESDAY TO 6 AM CST THURSDAY... * WHAT...Heavy snow expected. Total snow accumulations between 3 and 6 inches. Locally higher amounts up to 8 inches possible east of Interstate 43. * WHERE...Manitowoc County. * WHEN...From noon Wednesday to 6 AM CST Thursday. * IMPACTS...Roads, and especially bridges and overpasses, will likely become slick and hazardous. Plan on slippery road conditions. The hazardous conditions could impact the Wednesday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ022-037>040-045-048-049-120315- /O.NEW.KGRB.WW.Y.0006.250212T1800Z-250213T1200Z/ Door-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-Calumet- Including the cities of Neenah, Sister Bay, Clintonville, Menasha, Redgranite, Brillion, Kewaunee, New Holstein, Sturgeon Bay, Appleton, Oshkosh, New London, Luxemburg, Chilton, Wautoma, Fish Creek, Green Bay, and Waupaca 108 PM CST Tue Feb 11 2025 ...WINTER WEATHER ADVISORY IN EFFECT FROM NOON WEDNESDAY TO 6 AM CST THURSDAY... * WHAT...Snow expected. Total snow accumulations between 2 and 5 inches. * WHERE...Waushara, Calumet, Winnebago, Brown, Door, Kewaunee, Outagamie, and Waupaca Counties. * WHEN...From noon Wednesday to 6 AM CST Thursday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Wednesday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ For more information, visit us at http://www.weather.gov/GreenBay GK
5 follow-up statements
564 WWUS43 KGRB 120247 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 847 PM CST Tue Feb 11 2025 WIZ050-121100- /O.CON.KGRB.WS.W.0002.250212T1800Z-250213T1200Z/ Manitowoc- Including the cities of Shoto, Two Rivers, Point Beach State Park, and Manitowoc 847 PM CST Tue Feb 11 2025 ...WINTER STORM WARNING REMAINS IN EFFECT FROM NOON WEDNESDAY TO 6 AM CST THURSDAY... * WHAT...Heavy snow expected. Total snow accumulations between 3 and 6 inches. Locally higher amounts up to 8 inches possible east of Interstate 43. * WHERE...Manitowoc County. * WHEN...From noon Wednesday to 6 AM CST Thursday. * IMPACTS...Roads, and especially bridges and overpasses, will likely become slick and hazardous. Plan on slippery road conditions. The hazardous conditions could impact the Wednesday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ022-037>040-045-048-049-121100- /O.CON.KGRB.WW.Y.0006.250212T1800Z-250213T1200Z/ Door-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-Calumet- Including the cities of Clintonville, Oshkosh, Potawatomi State Park, Waupaca, Menasha, Wautoma, Norman, Green Bay, Northport, Rural, Auroraville, Borth, Institute, Valmy, Lind Center, Darboy, Appleton, Duvall, Wittman Field, King, Clay Banks, Neenah, Silver Lake, Mackville, Kewaunee, Rankin, Rio Creek, Alaska, Northern Lake Winnebago, Dundas, Rostok, Winnebago, and New London 847 PM CST Tue Feb 11 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM NOON WEDNESDAY TO 6 AM CST THURSDAY... * WHAT...Snow expected. Total snow accumulations between 2 and 5 inches. * WHERE...Waushara, Calumet, Winnebago, Brown, Door, Kewaunee, Outagamie, and Waupaca Counties. * WHEN...From noon Wednesday to 6 AM CST Thursday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Wednesday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ For more information, visit us at http://www.weather.gov/GreenBay Kurimski
193 WWUS43 KGRB 120818 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 218 AM CST Wed Feb 12 2025 WIZ050-121700- /O.CON.KGRB.WS.W.0002.250212T1800Z-250213T1200Z/ Manitowoc- Including the cities of Manitowoc and Two Rivers 218 AM CST Wed Feb 12 2025 ...WINTER STORM WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 AM CST THURSDAY... * WHAT...Heavy snow expected, especially in the late afternoon and evening. Total snow accumulations between 5 and 7 inches. * WHERE...Manitowoc County. * WHEN...From noon today to 6 AM CST Thursday. * IMPACTS...Roads, and especially bridges and overpasses, will likely become slick and hazardous. Plan on slippery road conditions. The hazardous conditions will impact the Wednesday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ022-037>040-045-048-049-121700- /O.CON.KGRB.WW.Y.0006.250212T1800Z-250213T1200Z/ Door-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-Calumet- Including the cities of Fish Creek, Appleton, Menasha, Clintonville, Brillion, New Holstein, Wautoma, Redgranite, Sturgeon Bay, Kewaunee, Chilton, Waupaca, Green Bay, Oshkosh, Luxemburg, Sister Bay, Neenah, and New London 218 AM CST Wed Feb 12 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM CST THURSDAY... * WHAT...Snow expected. Total snow accumulations between 3 and 5 inches. * WHERE...Waushara, Calumet, Winnebago, Brown, Door, Kewaunee, Outagamie, and Waupaca Counties. * WHEN...From noon today to 6 AM CST Thursday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions will impact the Wednesday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ For more information, visit us at http://www.weather.gov/GreenBay Kieckbusch
602 WWUS43 KGRB 122047 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 247 PM CST Wed Feb 12 2025 WIZ050-130500- /O.CON.KGRB.WS.W.0002.000000T0000Z-250213T1200Z/ Manitowoc- Including the cities of Manitowoc and Two Rivers 247 PM CST Wed Feb 12 2025 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... * WHAT...Periods of heavy snow expected through this evening. Total snow accumulations between 4 and 7 inches. * WHERE...Manitowoc County. * WHEN...Until 6 AM CST Thursday. * IMPACTS...Roads, and especially bridges and overpasses, will likely become slick and hazardous. Plan on slippery road conditions. The hazardous conditions will impact the Wednesday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ022-037>040-045-048-049-130500- /O.CON.KGRB.WW.Y.0006.000000T0000Z-250213T1200Z/ Door-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-Calumet- Including the cities of Clintonville, New London, Kewaunee, New Holstein, Brillion, Wautoma, Luxemburg, Appleton, Neenah, Sturgeon Bay, Chilton, Green Bay, Sister Bay, Menasha, Oshkosh, Fish Creek, Redgranite, and Waupaca 247 PM CST Wed Feb 12 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... * WHAT...Snow expected. Total snow accumulations between 2 and 4 inches. * WHERE...Waushara, Calumet, Winnebago, Brown, Door, Kewaunee, Outagamie, and Waupaca Counties. * WHEN...Until 6 AM CST Thursday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions will impact the Wednesday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ For more information, visit us at http://www.weather.gov/GreenBay GK
914 WWUS43 KGRB 130436 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 1036 PM CST Wed Feb 12 2025 WIZ050-131200- /O.CON.KGRB.WS.W.0002.000000T0000Z-250213T1200Z/ Manitowoc- Including the cities of Shoto, Point Beach State Park, Two Rivers, and Manitowoc 1036 PM CST Wed Feb 12 2025 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... * WHAT...Heavy snow. Additional snow accumulations of 1 to 2 inches. * WHERE...Manitowoc County. * WHEN...Until 6 AM CST Thursday. * IMPACTS...Roads, and especially bridges and overpasses, will likely become slick and hazardous. Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ022-037>040-045-048-049-131200- /O.CON.KGRB.WW.Y.0006.000000T0000Z-250213T1200Z/ Door-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-Calumet- Including the cities of Wittman Field, Neenah, Oshkosh, Silver Lake, Rio Creek, Potawatomi State Park, Rural, Green Bay, Alaska, New London, Clintonville, Darboy, Wautoma, Appleton, Northport, Mackville, Dundas, Waupaca, Duvall, Winnebago, Northern Lake Winnebago, Clay Banks, Menasha, Kewaunee, Auroraville, Borth, Valmy, Norman, Rankin, King, Institute, Lind Center, and Rostok 1036 PM CST Wed Feb 12 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... * WHAT...Snow. Additional snow accumulations up to one inch. * WHERE...Waushara, Calumet, Winnebago, Brown, Door, Kewaunee, Outagamie, and Waupaca Counties. * WHEN...Until 6 AM CST Thursday. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ For more information, visit us at http://www.weather.gov/GreenBay Kurimski
384 WWUS43 KGRB 130844 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 244 AM CST Thu Feb 13 2025 WIZ050-130945- /O.CAN.KGRB.WS.W.0002.000000T0000Z-250213T1200Z/ Manitowoc- Including the cities of Manitowoc and Two Rivers 244 AM CST Thu Feb 13 2025 ...WINTER STORM WARNING IS CANCELLED... Snow has tapered off to flurries and little additional accumulation is expected. Roads will still be snow covered and slippery in spots, so motorists should use caution. $$ WIZ022-037>040-045-048-049-130945- /O.CAN.KGRB.WW.Y.0006.000000T0000Z-250213T1200Z/ Door-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-Calumet- Including the cities of New London, Neenah, Menasha, Luxemburg, Appleton, Kewaunee, Fish Creek, Clintonville, Waupaca, Green Bay, Oshkosh, Brillion, Sturgeon Bay, Wautoma, New Holstein, Sister Bay, Chilton, and Redgranite 244 AM CST Thu Feb 13 2025 ...WINTER WEATHER ADVISORY IS CANCELLED... Snow has tapered off to flurries and little additional accumulation is expected. Roads will still be snow covered and slippery in spots, so motorists should use caution. $$ For more information, visit us at http://www.weather.gov/GreenBay Kieckbusch
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this winter storm warning went out at Feb 11, 11:33 AM CST, 1 hour 35 minutes earlier. Its key messages:
- Snow is expected Wednesday into early Thursday morning. There is a 50 to 100% chance of 2+ inches east of a line from Wisconsin Rapids to Wausaukee, with the highest probabilities in east central WI. The probability of 4+ inches of snow is 40 to 70% from the Fox Valley east to the lakeshore. Locally higher amounts over 5 inches are possible in Manitowoc County due to lake enhancement.
- Another round of accumulating snow is possible late Friday into Saturday, which could result in hazardous travel conditions.
- Cold wind chills from 5 below to 20 below zero will be possible most mornings into early next week, with the coldest values over central and north-central Wisconsin.
Area forecast discussion, Feb 11, 11:33 AM CST, 1 hour 35 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 1133 AM CST Tue Feb 11 2025 Updated aviation portion for 18Z TAF issuance .KEY MESSAGES... - Snow is expected Wednesday into early Thursday morning. There is a 50 to 100% chance of 2+ inches east of a line from Wisconsin Rapids to Wausaukee, with the highest probabilities in east central WI. The probability of 4+ inches of snow is 40 to 70% from the Fox Valley east to the lakeshore. Locally higher amounts over 5 inches are possible in Manitowoc County due to lake enhancement. - Another round of accumulating snow is possible late Friday into Saturday, which could result in hazardous travel conditions. - Cold wind chills from 5 below to 20 below zero will be possible most mornings into early next week, with the coldest values over central and north-central Wisconsin. && .DISCUSSION... Issued at 354 AM CST Tue Feb 11 2025 Short Term...Today...Tonight...and Wednesday 925-850 mb frontogenesis was generating light snow or flurries across parts of central and east central WI early this morning, but radar already showed a decreasing trend from the northwest. Web cams suggested minor accumulations and slick roads in the southern Fox Valley. High pressure was building in from the west, caused skies to clear over north central and far northeast WI. Temperatures were in the single digits and lower teens above zero, except in north central WI, where readings had dropped into the single digits to around 10 degrees below zero. Winds had dropped off in the cold spots, but wind chills were still around 20 below in parts of north central WI. The light snow or flurries will pull out of east central WI early this morning, with clearing skies as high pressure arrives. It will be a chilly day, with highs only in the single digits to around 10 above in NC/C WI, and lower teens in the east. Skies will start off partly cloudy this evening, but clouds will increase ahead of an approaching low pressure system overnight. This will make for a tricky low temperature forecast, with a rapid fall in the evening and steadier readings overnight. Raised min temps a little from the previous forecast given the expected cloud trends, with lows ranging from the lower single digits above zero southeast to the single digits to around 10 below zero northwest. Snow is expected to develop on Wednesday as low pressure organizing in the southern Mississippi Valley lifts into eastern TN/KY. A dry wedge around 850 mb may slow the precip development until mid to late morning. Forcing will be supplied by transient bands of low to mid-level frontogenesis and the RRQ of a 130 knot jet. Much of this lift will occur above the DGZ early in the event, but more favorable conditions line up over the southeast CWA late in the afternoon. Overall accumulations by evening should range from none/trace in far NC WI to 1-2 inches southeast of a line from Wisconsin Rapids to Sturgeon Bay, and 2+ inches possible in southern Manitowoc County. Despite E-NE surface winds, we're not expecting a large lake-effect impact on Wednesday, as there is a lot of directional shear in the 925-850 layer, and winds continue to veer through the day. Highs will be in the teens, except lower 20s in the eastern Fox Valley and lakeshore areas. Long Term...Wednesday Night Through Monday The main concerns will be the snow chances Wednesday night and then again later Friday into Friday night, along with a prolonged period of below normal temperatures that is expected to linger into the middle of next week. For Wednesday night, snow will be ongoing across much of the area during the early to mid evening, with the lowest chances across far north-central Wisconsin as low pressure passes well south of the state and upper trough passes overhead. Attention turns to the lakeshore as low level winds back to the northeast and then north during the evening. It appears there will be a 3 to 4 hour window where winds would be favorable for the best lake enhancement potential Wednesday evening. There is a 60 to near 100% chance of 2 inches of snow east of a line from Wisconsin Rapids to Wausaukee, with a 80 to 100% chance along the Highway/Interstate 41 corridor east to Lake Michigan. The probability of 4 inches of snow is 50 to 90% from the Fox Valley east to the lakeshore, Locally higher amounts over 5 inches are possible near the Lake Michigan shore-line due to the short period of lake enhancement. Gusty northerly winds on Thursday morning could produce some drifting of the new snow. Another clipper system is expected to move across the region Friday into Friday night, bringing another round of accumulating snow to the area. The ECMWF was more bullish on precipitation totals on Friday compared to the GFS/Canadian model. However, the Canadian model has a second round of heavier precipitation totals across central and east-central Wisconsin Friday night into early Saturday morning. An extended period of below normal temperatures is expected into early next week. Temperatures will be closest to normal Friday into Saturday before a reinforcing shot of arctic air arrives Saturday night and then lingers into the middle of next week. The colder than normal is likely to stick around, as the 6-10 and 8-14 day outlook is favoring a better chance of below temperatures. Wind chills on some mornings could drop to 5 below to 25 below zero at times, with the coldest wind chill values across central and north-central Wisconsin. && .AVIATION...for 18Z TAF Issuance Issued at 1133 AM CST Tue Feb 11 2025 VFR flying conditions will continue this afternoon and evening across the region as a weak high pressure system builds over the region. Flying conditions will begin to deteriorate Wednesday morning as a strong upper-level disturbances beginning to move across the upper Midwest. Cigs will gradually lower during the morning becoming MVFR mid-morning and likely IFR across much of the region by Wednesday afternoon. Snow will also spread across the southern and eastern halves of WI form southwest to northeast Wednesday morning. Expect the snow to reach the central WI TAF sites (AUW and CWA) around 14- 15Z and the east-central TAF sites (ATW, GRB, MTW) around 16-17Z. Initially snow should be light with little impact on vsbys. Snowfall intensity will increase during the afternoon likely leading to periods of MVFR/IFR vsbys into Wednesday night. Overall snow amounts are expected to range from 2-5" south and east of a ISW to SUE line with locally higher amounts near 6" possible at MTW. Areas across central and northern WI will likely see a dusting to 1". && .GRB WATCHES/WARNINGS/ADVISORIES... None. && DISCUSSION.....Kieckbusch/Eckberg AVIATION.......GK
Hazardous weather outlook, Feb 11, 10:16 AM CST, 2 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 1016 AM CST Tue Feb 11 2025 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-121630- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 1016 AM CST Tue Feb 11 2025 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday Cold wind chills from 5 below to 20 below zero are possible most mornings through early next week, with the coldest values over central and north-central Wisconsin. Hazardous travel is possible due to accumulating snow Wednesday into Wednesday night. Several inches of snow can be expected across east central and parts of central and northeast Wisconsin. Another round of accumulating snow may result in hazardous travel late Friday into Saturday. There is still a lot of uncertainty in snowfall amounts with this system. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed this afternoon or tonight. LMZ521-522-541>543-121630- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 1016 AM CST Tue Feb 11 2025 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday The probability for widespread hazardous weather is low. GK/MPC
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 1:08 PM CST | Winter Weather Advisory | GRB | Brown, Calumet, Door, Kewaunee, Outagamie, Waupaca and 2 more | 38 hr |
Nearby
Winter Storm Warnings in Wisconsin, 2025Every winter storm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.